# SDR HEED064638

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 6220 · Main Rotor Head
- Part: Reservior
- Part number: 7610608050043
- Condition: Dirty
- Location: Main Rotor Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESERVOIR STAINED AND DIRTY.  REPLACED UNIT.
